# SDR AALA20140925002

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 47,337 hours, 5,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR EXTERNAL SKIN FOUND DENT AT FWD LOWER CORNER.  ACCOMPLISHED REPAIR IAW SRM 52-10-01-2R FIGURE 202.
